alexa
Reach Us +1 218 451 2974
Tumefactive Demyelinating Lesions in Patients with Relapsing Remitting Multiple Sclerosis Treated with Fingolimod | OMICS International | Abstract
ISSN: 2155-9562

Journal of Neurology & Neurophysiology
Open Access

Like us on:

Our Group organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations
700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Special Issue Article

Tumefactive Demyelinating Lesions in Patients with Relapsing Remitting Multiple Sclerosis Treated with Fingolimod

Rocco Totaro*, Caterina Di Carmine and Antonio Carolei

Multiple Sclerosis Center, Department of Neurology, University of L’Aquila, Italy

Corresponding Author:
Rocco Totaro
Multiple Sclerosis Center, Department of Neurology
University of L’Aquila, Via Vetoio, 167100 L’Aquila, Italy
Tel: +39.0862.368322
Fax: +39.0862.368322
E-mail: [email protected]

Received date: November 26, 2014; Accepted date: February 07, 2014; Published date: February 17, 2014

Citation: Totaro R, Carmine CD, Carolei A (2014) Tumefactive Demyelinating Lesions in Patients with Relapsing Remitting Multiple Sclerosis Treated with Fingolimod. J Neurol Neurophysiol S12:006. doi:10.4172/2155-9562.S12-006

Copyright: © 2014 Totaro R, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Abstract

We report a case of a woman with relapsing remitting multiple sclerosis presenting with tumefactive demyelination
at disease onset and treated with natalizumab after failure of first-line drugs. Patient was shifted from natalizumab
to fingolimod treatment because of progressive multifocal leukoencephalopathy risk. Thirteen months after starting
fingolimod treatment she developed a relapse with brain MRI findings of tumefactive demyelinating lesions. We also
present a literature review on similar cases discussing a possible role of the drugs in determining brain tumefactive
lesions.

Keywords

Top